# SDR ASOA2012072001946

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 26,727 hours, 23,964 cycles
- Engine: Ge CF343B1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Bottle
- Part time: 986,592 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MESSAGE IN FLIGHT.  ENROUTE, ACFT DIVERTED, EMERGENCY DECLARED, INSPECTED COMPARTMENT, TROUBLESHOOTING PERFORMED.   SECURED CARGO BOTTLE SQUIB BACK SHELL CONNECTOR AND OPS TEST IAW AMM 26-15-00.  NO FURTHER DEFECT NOTED.
